# SDR HEER117188

- Difficulty date: May 20, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N415PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 5,911 hours
- Engine: Allsn AE3007C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 407030014101S
- Condition: Cracked
- Location: Fuselage
- Part time: 5,911 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LOWER LONGERON IS CRACKED AT TAILBOOM ATTACH FITTING.  REMOVED LONGERON AND REPLACED WITH SERVICEABLE PART.
